# SDR SWIA971326

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Failed
- Location: Rt Press Reg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SIX SECONDS AFTER TURNING ON THE DEICE BOOTS THE LEFT AND RIGHT MIDDLE LEADING EDGE BOOTS FAILED.  THE RIGHT OUTBOARD LEADING EDGE AND VERTICAL FIN AND LEFT INTAKE BOOTS ALL FAILED IN FLIGHT.  RETURNED TO SEA.  REMOVED AND REPLACED RIGHT PRESSURE REGULATOR VALVE IAW MM 30-10-06, OPS CKS GOOD.
